So I started taking Trinessa about 3 months ago. This is my third round on the inactive pills - I am on the third inactive pill and still haven't gotten my period. The reason I'm asking is because on the first month on birth control I started spotting on the third day of inactive pills. And then during the second month I started my period on the third inactive pill, so I assumed it would come this month on the third pill as well - but yet no period.
So I always take my pill on time to just about the last minute (I have a cell phone alarm that goes off). I always use condoms when I have sex and he pulls out as well. I don't really think I'm pregnant given all the precautions I take. I mean it would be an act of God in these circumstances if I got pregnant
What I'm more curious about is what to expect from my withdrawal bleed on BCP. I guess I just thought it would come on the same day every month.
Posts: 25 | From: Vermont | Registered: Apr 2010
| IP: Logged |
Withdrawal bleeds do tend to be more regular than a natural menstrual cycle. But that still doesn't mean that they will turn up on the same day every month without fail. Some variation is perfectly normal.
Too, you're still very new to the pill, and an irregular withdrawal bleed is much more likely in the first three or so months.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.